Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Dee on October 28, 1999, at 10:59:27

In reply to SERZONE - CONCENTRATION / AGITATION, posted by DOUG on October 28, 1999, at 10:15:21

I experienced that agitation when I started Serzone, and now again as I am going up from 300 to 450mg. It took me about six weeks to feel the therapeutic effect, and at that time some (but not all) of the anxiety, fidgety and edgey feelings disappeared. I know that I can attribute some of these eperiences to Serzone, but we are *always* affected by everything that affects us, and our lifes just turn out to be the combination of all things.
Id would be a bit too easy if our feelings were simply defined by a disorder or a medication. But trapping up serzone definitely brings some of the kind of trouble you described, and surely some of it is because of your situation. Hang on there for a few more weeks, if your experience is anything like mine, the worst should be over about now.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dee thread:14088